| Model Number |
7212 |
| Medical Device Problem Codes |
Break (1069); Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that shaft break and balloon rupture occurred.A 3.00mm x 12mm nc emerge balloon catheter was selected for use.However, it was noted that the shaft broke and the balloon burst.There were no patient complications reported.
Additional Manufacturer Narrative
B3 - date of event: used the first date of the month of the aware date as no event date was provided.